# SDR DL73E953561

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND EMERGENCY TRACK LIGHTS INOP AT SEAT ROWS 10 TO 15, FOUND SHORTED WIRES IN TRACK.  REPAIRED WIRES, OPERATION NORMAL.  ALSO, HAD FWD GALLEY AND BOTH AFT GALLEY DOORS EMERGENCY LIGHTS INOP.  REPLACED FWD GALLEY LIGHT ASSEMBLY AND LENS.  FOUND LEADS SHORTED TO GROUND AT AFT DOOR LIGHTS, REPAIRED WIRES OPERATION NORMAL.
